# SDR CALA9701483

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12539
- Make and model: Doug DC-9-32
- Aircraft serial: 45792
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT PRESSURE BULKHEAD WEB CORRODED AT STA 996, LONGERON 24L AND 25L.  A DOUBLER REPAIR WAS INSTALLED IAW SRM 53-03, FIGURE 24.
